# SDR SWIA2020062351131

- Difficulty date: May 20, 2020
- Submitted: June 23, 2020
- Operation: Air carrier
- Aircraft: N748SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10203
- Aircraft time: 42,510 hours, 27,227 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Chafed
- Location: Bs 985-977
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 985-977,  STRINGER 27 EXTERIOR SKIN DOUBLER CHAFED.   REMOVED AND REPLACED THE DOUBLER IAW  REO.  LEAK CHECKED GOOD.
